# SDR DL76G071478

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 72,129 hours, 15,898 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS50337075T6511
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1197+22 RBL 41 FLOORBEAM UPPER CHORD FWD SIDE CORRODED.  REPAIRED PER 53-00-07D FIGURE 801 ON NR APP515053 AT HMV3/PSV17.
